Volume 15, issue 1 (2011)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 24, 1 issue

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Madsen–Weiss for geometrically minded topologists

Yakov Eliashberg, Søren Galatius and Nikolai Mishachev

Geometry & Topology 15 (2011) 411–472
Bibliography
1 V I Arnol’d, Wave front evolution and equivariant Morse lemma, Comm. Pure Appl. Math. 29 (1976) 557 MR0436200
2 S Boldsen, Improved homological stability for the mapping class group with integral or twisted coefficients arXiv:0904.3269v1
3 Y Eliashberg, Surgery of singularities of smooth mappings, Izv. Akad. Nauk SSSR Ser. Mat. 36 (1972) 1321 MR0339261
4 Y Eliashberg, N M Mishachev, Wrinkling of smooth mappings and its applications. I, Invent. Math. 130 (1997) 345 MR1474161
5 D B Fuchs, Quillenization and bordism, Funkcional. Anal. i Priložen. 8 (1974) 36 MR0343301
6 J L Harer, Stability of the homology of the mapping class groups of orientable surfaces, Ann. of Math. $(2)$ 121 (1985) 215 MR786348
7 N V Ivanov, Stabilization of the homology of Teichmüller modular groups, Algebra i Analiz 1 (1989) 110 MR1015128
8 N V Ivanov, On the homology stability for Teichmüller modular groups: closed surfaces and twisted coefficients, from: "Mapping class groups and moduli spaces of Riemann surfaces (Göttingen, 1991/Seattle, WA, 1991)" (editors C F Bödigheimer, R M Hain), Contemp. Math. 150, Amer. Math. Soc. (1993) 149 MR1234264
9 I Madsen, U Tillmann, The stable mapping class group and $Q(\mathbb C \mathrm P^\infty_+)$, Invent. Math. 145 (2001) 509 MR1856399
10 I Madsen, M Weiss, The stable moduli space of Riemann surfaces: Mumford's conjecture, Ann. of Math. $(2)$ 165 (2007) 843 MR2335797
11 J Milnor, Lectures on the $h$–cobordism theorem, Princeton Univ. Press (1965) MR0190942
12 A Phillips, Submersions of open manifolds, Topology 6 (1967) 171 MR0208611